# SDR AALA201902043001

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 7,444 hours, 2,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE1740031
- Condition: Empty
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST CYLINDER PRESSURE READ ZERO.  REPLACED THE DOOR ASSIST ACTUATOR AND SERVICED.
